# SDR AALA201904089035

- Difficulty date: March 28, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 59,298 hours, 26,252 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311281300251
- Condition: Corroded
- Location: Frames 12-24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON SEAT TRACK BETWEEN FR 12 AND FR 24 AT +Y765. REPLACED SEATTRACK PER SRM 51-72-11.
